MathSciNet Relay Station
MathSciNet bibliographic data
MR2261030 (2007f:11142) 11Y16
Bernstein, Daniel J.; Sorenson, Jonathan P. Modular exponentiation via the explicit Chinese remainder theorem. Math. Comp. 76 (2007), no. 257, 443–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement